# SDR IPXA09M55154

- Difficulty date: March 9, 2009
- Submitted: March 27, 2009
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft serial: 48579
- Aircraft time: 39,260 hours, 8,311 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C FIXED LEADING EDGE RT ANTI-ICE DUCT CUTOUT CRACK AT TWO UPPER CORNER.  REMOVED CRACK, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW MD-11 SRM 57-10-00 FIG 42.
